MathSciNet Relay Station
MathSciNet bibliographic data
MR2800974 (2012f:05118) 05C20 (03C15 05C25 05C63)
Gray, Robert; Möller, Rögnvaldur G. Locally-finite connected-homogeneous digraphs. Discrete Math. 311 (2011), no. 15, 1497–1517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement